MAUDE Adverse Event Report: PARAGON 28 LATERAL TTC PLT LG LT; PLATE, FIXATION, BONE

PARAGON 28 LATERAL TTC PLT LG LT; PLATE, FIXATION, BONE
Catalog Number P53-402-L102
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the plates removed from the patient on a lateral ttc plate implanted on the patient for diabetic foot reconstruction 6 weeks post-operation due to fatigue at the screw wall on the posterior section of the plate.This continued to progress until the plate snapped on the interface between the tibia section of the plate and the talus interface.Attempts have been made and all available information has been provided.

Brand Name
LATERAL TTC PLT LG LT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24860983
Report Number3008650117-2026-00179
Device Sequence Number10549371
Product Code HRS
UDI-Device Identifier00889795053169
UDI-Public(01)00889795053169(10)RZ209424
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberP53-402-L102
Device Lot NumberRZ209424
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight148 KG